# SDR CA090707001

- Difficulty date: July 6, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 1,798 hours
- Component: Magneto, 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELECTRODE FINGER ON THE DISTRIBUTOR GEAR WAS FOUND EXCESSIVELY LOOSE DURING A 500 HR INSP OF THE MAGNETO.
